# SDR SWAA2024042570776

- Difficulty date: April 4, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 33,766 hours, 16,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Rt Emer Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP ALUMINUM TIE STRAP BROCKEN.<[01] APPLIED ALUMINUM TAPE ON LIFELINE PER AMM 25-61-10.;[02] C/W INSP. APPLIED ALUMINUM TAPE ON LIFELINE PER AMM 25-61-10.
